# SDR DALA2017061404679

- Difficulty date: June 13, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 40,984 hours, 26,884 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK OF FUEL ACCESS DOOR 141AR. ACCESS PLATE 141AR WAS MEASURED COUNTERSINK 0.745" AND HOLE 0.315" THEREFORE OUT OF LIMITS THEREFORE FUEL ACCESS WAS REPLACED PER SRM 57-10-01-2R-2 CONDITION I 1(A) AND PART NUMBER WAS VERIFIED PER IPC 57-22-01-01.
